Show simple item record

AuthorGlueck, Jochendc.contributor.author
Date of accession2020-01-20T09:46:15Zdc.date.accessioned
Available in OPARU since2020-01-20T09:46:15Zdc.date.available
Date of first publication2015dc.date.issued
Languageendc.language.iso
PublisherUniversität Ulmdc.publisher
KeywordWeak stabilitydc.subject
KeywordUniform stabilitydc.subject
KeywordSpectral radiusdc.subject
KeywordDecay ratesdc.subject
KeywordDominationdc.subject
KeywordPrincipal idealdc.subject
KeywordEXPONENTIAL STABILITYdc.subject
KeywordORBITSdc.subject
Dewey Decimal GroupDDC 510 / Mathematicsdc.subject.ddc
TitleOn weak decay rates and uniform stability of bounded linear operatorsdc.title
Resource typeWissenschaftlicher Artikeldc.type
FacultyFakultät für Mathematik und Wirtschaftswissenschaftenuulm.affiliationGeneral
InstitutionInstitut für Angewandte Analysisuulm.affiliationSpecific
DCMI TypeTextuulm.typeDCMI
CategoryPublikationsnachweiseuulm.category
DOI (external)10.1007/s00013-015-0746-5dc.identifier.doiExternal
Source - Title of sourceArchiv der Mathematiksource.title
Source - Place of publicationSpringer Verlagsource.publisher
Source - Volume104source.volume
Source - Issue4source.issue
Source - Year2015source.year
Source - From page347source.fromPage
Source - To page356source.toPage
Source - ISSN0003-889Xsource.identifier.issn
Source - eISSN1420-8938source.identifier.eissn
FundingLandesgraduiertenförderung des Landes Baden-Württemberg, Germany (LGFG)uulm.funding
Suitable communityFakultät für Mathematik und Wirtschaftswissenschaftenuulm.community
WoS000351837300007uulm.identifier.wos
University Bibliographyjauulm.unibibliographie


Files in this item

FilesSizeFormatView

There are no files associated with this item.

This item appears in the following Collection(s)

Show simple item record